# SDR SWAA2018011919200

- Difficulty date: November 15, 2017
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 36,290 hours, 17,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 589357
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK, L3 WINDOW FRAME E-F POST FOUND TO BE CRACKED IN THE SECOND LOWER FASTENER HOLE.   REPAIRED THE WINDOW POST IAW ACO.
